| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 13-16


Nguyen Van Luong, Nguyen Xuan Thuan
      Common fixed point theorem in compact D*−metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 605-612.

Xhevat Z. Krasniqi
      On the degree of approximation by Fourier series of functions from the Banach space H_{p}^{(\omega )}, p \geq 1, in generalized Holder metric
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 613-625.

Md. Fazlul Hoque, A. C. Paul
      On centralizers of semiprime gamma rings
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 627-638.

A. Cheniguel, A. Ayadi
      Solving non homogeneouse heat equation by the Adomian decomposition method
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 639-649 (retracted)

A. Cheniguel
      Numerical method for solving non-homogeneous heat equation with derivative boundary conditions
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 651-658 (retracted)

A. Cheniguel
      Numerical method for non local problem
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 659-666 (retracted)

R. Royaei, M. Mohammadi
      The study of a multivariable regression model regarding dividend policy in capital market
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 667-679.

Yarahmadi S.H., Ali Mohammadzadeh K.H., Tabibi S.J., Maleki M.R.
      Presenting mathematics model of cost-benefit calculation of screening for congenital hypothyroidism in Iran
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 681-697.

B. J. McCartin
      An elementary property of the equilateral triangle: A tale of two proofs
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 699-701.

U. K. Misra, M. Misra, M. K. Muduli
      On the local property of |N,p_n|_k-summability of factored Fourier series
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 703-711.

H. Pajoohesh, M. Vanzie-Butler
      The degrees of nilpotency of nilpotent derivations on the ring of matrices
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 713-721.

Zhaoli Ma, Lin Wang, Cuncai Hua
      Strong convergence of an iteration method for mixed equilibrium problems and common fixed point problems of a finite family of nonexpansive mappings in Hilbert spaces
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 723-738.

K.P.R. Sastry, G.A. Naidu, P.V.S. Prasad, S.S.A. Sastri
      A fixed point theorem for four self maps in a Menger space under the influence of a contractive control function of type (AS)
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 739-746.

Zhen-Hang Yang
      Schur harmonic convexity of Gini means
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 747-762.

C. E. Go, S. R. Canoy, Jr.
      Domination in the corona and join of graphs
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 763-771.

V. Srinivasan, R. Deepa
      Iteration product of Norlund methods of double sequences in non-Archimedean fields
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 773-784.

M. Arzaki, D. Suprijanto
      Note on elementary constructions of self-dual codes over Z_8
      Int. Math. Forum, Vol. 6, 2011, no. 13-16, 785-794.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |